MathSciNet Relay Station
MathSciNet bibliographic data
MR2809505 92C42 (68Q85)
Naldi, Aurélien; Remy, Elisabeth; Thieffry, Denis; Chaouiya, Claudine Dynamically consistent reduction of logical regulatory graphs. Theoret. Comput. Sci. 412 (2011), no. 21, 2207–2218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement